# SDR NWAA071806314

- Difficulty date: May 10, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

DURING FLIGHT, SMOKE FROM OVEN NR 2 IN GALLEY NR 2.  FOUND RICE BURNED INSIDE OF OVEN.  PULLED CIRCUIT BREAKERS.  REQUIRED THE USE OF A HALON FIRE EXTINGUISHER.  FLIGHT CONTINUED ON AND LANDING WAS UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED OVEN, AND HALON FIRE EXTINGUISHER.  OPERATIONAL CHECKED GOOD, AND AIRCRAFT RETURNED TO SERVICE.
